Jump to content

Loss of the inner monologue


fkphamah0es

Recommended Posts

I'm interested how many not only got the blank mind, but also lost their inner monologue, I lost it completly, there is silence in my head 24 / 7 since years and for me it is the worst symptom of this whole nightmare. There always was my mind talking before! I think the sign of not having one is just proofs more that I got chemicaly lobotomized, no sense of self.

 

 

An internal monologue, also called self-talk, inner speech, inner discourse or internal discourse, is a person's inner voice which provides a running verbal monologue of thoughts while they are conscious.[1] It is usually tied to a person's sense of self. It is particularly important in planning, problem solving, self-reflection, self-image, critical thinking, emotions,[2] and subvocalization (reading in one's head).

 

Edited by ChessieCat
No edit made
Link to comment
Share on other sites

  • Moderator Emeritus

* NO LONGER ACTIVE on SA *

MISSION ACCOMPLISHED:  (6 year taper)      0mg Pristiq  on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
Share on other sites

  • Moderator Emeritus

I did a site search for "no thoughts" and this is the link to the results:

 

https://www.survivingantidepressants.org/search/?q="no thoughts"&quick=1

* NO LONGER ACTIVE on SA *

MISSION ACCOMPLISHED:  (6 year taper)      0mg Pristiq  on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
Share on other sites

  • 2 years later...

Lack of inner auditory imagery/inner monologue...I had this from psych drug harm. I'm now recovered but thought it worth posting for those who haven't yet and wonder what is going on...They now have a term for this called anauralia.  

 

 

I am not a medical professional and nothing I say is a medical opinion or meant to be medical advice, please seek a competent and trusted medical professional to consult for all medical decisions.

 

Link to comment
Share on other sites

It’s really unbereable, you don’t have nothing to talk to other people, it’s just empty. I lost all my interests. I can’t live this life anymore 

SECOND TIME USING MEDICATION

> OXCARBOZEPINE at some point dont know the dosage > LAMICTAL at  some point don’t know the dosage > QUETIAPINE (seroquel) 09/08/22 300 mg    10/24/22 400mg    11/02/22 500mg    01/02/23 700mg  03/09  650mg  04/20 600mg    05/12 550mg   06/11 500mg    07/15 450mg    07/29 400mg  kept tapering until 100mg and then 200mg at the hospital in March then 300 after getting CLOPIXOL DEPOT 200mg 3 times. QUETIAPINE 05/13/24 200mg 05/25 175mg 05/29 150mg 06/05 100mg.  > BIPIRIDEN 04/23 - 04/30 2mg OMEGA 3 FISH OIL 05/20 4mg

FIRST TIME USING MEDICATION

> RISPERIDAL AT SOME POINT dont know the dosage >    OLANZAPINE (ZYPREXA)

07/21 10mg      08/21 20mg       09/21 15 mg        10/21 10mg then 5mg     11/01/21 off Olanzapine

>    SERTRALINE (ZOLOFT)

08/21 100mg        09/21 supposedly 150mg as prescribed, 200mg as a mistake for a while       10/21 100mg        11/21 50mg       12/11/22 off Sertraline

>    LITHIUM
07/21 300mg (1 pill)        08/21 600mg        09/21 900mg (stabilized in blood tests)     10/21, 11/21, 12/21, 01/22 tapered off in the course of 2 weeks     02/22 off Lithium 

Link to comment
Share on other sites

9 hours ago, BelaLugosi said:

It’s really unbereable, you don’t have nothing to talk to other people, it’s just empty. I lost all my interests. I can’t live this life anymore 

 

I had it terribly for a while.  I did get better.  Don't lose hope.  🙂

I am not a medical professional and nothing I say is a medical opinion or meant to be medical advice, please seek a competent and trusted medical professional to consult for all medical decisions.

 

Link to comment
Share on other sites

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy